# SDR IPXA2019072444836

- Difficulty date: July 24, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 31,019 hours, 16,911 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545787
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3 MCD FLOOR PANEL 232XJF IS DELAMINATED. FABRICATED NEW FLOOR PANEL FROM 5024N40000ISS-G BATCH #3489461 PER SREO B757-5320-9692-K.
